Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Vomiting, diarrhea. Taking mimmodium. Nausea

Last Wedesday morning at about 3:00 a. m. I woke with vomitting which was followed by diarrhea . This continued until 3 o clock in the afternoon. I was taking mimmodium. I was drinking water and green tea. I had a glass of milf on Thursday afternoon. Then diarrhea started again and didn t stop for about 3 hours. Now I have slept a bit, and do not feel nauseus(?) but think I would like something to eat, and thought a banana would be alright. The diarrhea was sudden and I was never able to get to the bathroom in time. Consequently I have been washing bedding and clothing--perhaps 11 or 12 loads. Should I try to eat something noew?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello and welcome,

Thanks for your query.

It looks like you have a stomach infection, which is caused by consuming contaminated food or water. Although there are many possible organisms that can cause this, the most disease caused is Gastroenteritis.

You will need to visit a doctor and start yourself on a course of antibiotics, he will also have to further discuss your presentation and he might also need to test your stool if required to confirm the diagnosis.

Try to refrain from milk, although curds/yogurt would help, as it is a natural pro-biotic.

I hope I have succeeded in answering your questions, you could write back to us anytime for further clarifications.

Best wishes.
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor